# SDR HALA2016042000116

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,810 hours, 35,227 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE, EICAS MESSAGE DISPLAYED ON TAKEOFF. WENT OFF AFTER APPROXIMATELY 10 SEC.  CAME ON AGAIN AFTER LANDING.  WENT OFF AFTER APPROXIMATELY 20 SEC.  MANUALLY OPERATED EQUIPMENT COOLING.  TEST OK.  COULD NOT DUPLICATE FAULT AMM 21-58-00.
